MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL800 FLEX ANALYZER
Model Number 393-801
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference: (b)(4).According to the complaint, on (b)(6) 2025 the user experienced discrepant measurements on the abl800 flex analyzer (serial number: (b)(6)), possibly due to a clot.On (b)(6) 2025 - 23:53 - clot possibly introduced into analyzer.Sample status was 'interrupted.' (no messages present) on (b)(6) 2025 - 23:56 - sample aborted (0328 no leading air segment in inlets liquid sensor within time frame).On (b)(6) 2025 - 00:29 - sample aborted (0328 no leading air segment in inlets liquid sensor within time frame).No reports of death or serious injury.
 
Additional Manufacturer Narrative
Radiometer investigations have concluded the root cause to be a pre-analytical error.

Brand Name
ABL800 FLEX ANALYZER
Common Device Name
ABL800 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22949366
Report Number3002807968-2025-00111
Device Sequence Number8529652
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2866N022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-801
Device Catalogue Number393-801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown